Proper Generalized Decomposition for Edge Elements in Magnetostatics With Adaptive Stopping Criterion - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Magnetics Year : 2020

Proper Generalized Decomposition for Edge Elements in Magnetostatics With Adaptive Stopping Criterion

(1) , (2) , (2) , (3)
1
2
3
Not file

Dates and versions

hal-02422232 , version 1 (21-12-2019)

Identifiers

Cite

Shuai Yan, Zuqi Tang, Thomas Henneron, Zhuoxiang Ren. Proper Generalized Decomposition for Edge Elements in Magnetostatics With Adaptive Stopping Criterion. IEEE Transactions on Magnetics, 2020, 56 (1), pp.1-4. ⟨10.1109/TMAG.2019.2949121⟩. ⟨hal-02422232⟩
36 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More